| Model Number |
8103 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
09/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Livanova usa, inc.Submits this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation, based on information that livanova has obtained, but may not have been able to investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission, or a conclusion by fda or anyone else, that the device, livanova, or livanova's employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects¿ or "malfunctions¿.These words are incorporated into the fda 3500a medwatch form by the fda, and livanova objects to their use.H3.Device evaluated by mfr? code 81 - device evaluation is not necessary because the reported event has been determined to be related to the functionality of the device.Template.
Event or Problem Description
It was reported that the patient is experiencing infection.The infection has a causal relationship with vns procedure.Device history records were reviewed for the generator and lead.The generator and lead passed all specifications prior to distribution.The generator and lead were hp sterilized.No other relevant information has been received to date.
Event or Problem Description
It was later reported that the infection was seen at the neck/electrode site.The device was noted to have been explanted.No other relevant information has been received to date.
Additional Manufacturer Narrative
H6 type of investigation: initial report inadvertently used b01 instead of b13.
Event or Problem Description
It was later reported that the patient was also experiencing neck wound inflammation.Which caused led to prolonged hospitalization.Medical or surgical intervention was needed to prevent serious injury.The start date of the event was 9/3/2025.It was of moderate severity, causal relationship with the implant/procedure and not related to stimulation/device.Action was taken in terms of added medication, the treatment was withdrawn, diagnostic examinations and tests, and surgical consultation.The patient recovered from this event.No other relevant information has been received to date.
Additional Manufacturer Narrative
G2 report source: all prior reports inadvertently did not select study.